A characterization of integral elliptic automorphic forms
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, pp. 45-62
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1994_4_21_1_45_0,
author = {Mori, Andrea},
title = {A characterization of integral elliptic automorphic forms},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {45--62},
year = {1994},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 21},
number = {1},
mrnumber = {1276762},
zbl = {0822.11033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_1_45_0/}
}
TY - JOUR AU - Mori, Andrea TI - A characterization of integral elliptic automorphic forms JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1994 SP - 45 EP - 62 VL - 21 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_1_45_0/ LA - en ID - ASNSP_1994_4_21_1_45_0 ER -
%0 Journal Article %A Mori, Andrea %T A characterization of integral elliptic automorphic forms %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1994 %P 45-62 %V 21 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_1_45_0/ %G en %F ASNSP_1994_4_21_1_45_0
Mori, Andrea. A characterization of integral elliptic automorphic forms. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, pp. 45-62. http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_1_45_0/